# SDR SWAA2022060902328

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242UF
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR PANEL 242UF O/B AFT CORNER IS BROKEN. (MARKED) / REMOVED AN APPROXIMATE 2.8'X2.5' AREA OF LOWER SURFACE STEP-CUT PLIES LOCATED AT THE AFT OUTBOARD CORNER AND CLEANED AREA WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 4.A AND C-F. OK TO POT REPAIR AREA. VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.OKAY TO APPLY POTTING COMPOUND PER SRM 53-00-50-2R-1.; POTTED REPAIR AREA WITH BMS5-28 TYPE 19 LOT NUMBER AK1KP5968K AND SET TO CURE USING HOTBONDER ID: NCX000526 IAW SRM 53-00-50-2R-1 PARAGRAPH 4.G-H.; HOTBONDER DUE FOR CALIBRATION ON 10/2022. CURED POTTING COMPOUND; SANDED FLUSH; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES FROM BMS 9-3 STYLE 7781 H-3 LOT NUMBER 1431838-1 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.H-J AND K.(1).(A). INSTALLED REPAIR PLIES WITH BMS8-201 TYPE IV LOT NUMBER 1486957-3; VACUUM BAGGED PLIES AND VERIFIED SATISFACTORY 5X5 USING VACUUM GAUGE ID: ATS2107 DUE: 09/2022; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K.(1).(B-C) AND L.(1) SET PLIES TO CURE USING HOTBONDER ID: NCX000526 DUE: 10/2022 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.M.(1). SET PLIES TO CURE AND CURED PLIES UNDER HEAT LAMP USING THERMOMETER ID: ATS2209 DUE: 10/2022; UNBAGGED PLIES AND INSTALLED ALL REMOVED INSETS USING BMS5-107 CLASS 1 RESIN LOT NUMBER AKOKP9324K; CURED RESIN UNDER HEAT LAMP USING THERMOMETER ID: ATS2209 DUE: 10/2022;
